MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap chole.Event description: information received by an applied medical representative, via email, on (b)(6) 26: as this happened 2 months ago and neither hcp the applied medical rep spoke to were present during the procedure, there isn¿t an overly detailed description of what happened.The best we can ascertain is, the surgeon inserted the scope into the obturator, the tip of the obturator gave way.The tip ended up in the patient and was retrieved immediately by the surgeon; the patient was not affected.The hospital has taken their stock of cff33 out of circulation and await instruction on how to proceed.The affected device is to be collected from theatre, contact email and address below.Additional information received by an applied medical representative, via email, on (b)(6) 26: procedure was lap chole, high bmi patient.Besides the scope, no other instruments were used at the time of the incident.It was not a robotic surgery.One cannula was inserted using the obturator prior to the incident.Pieces fell into the patient and all were retrieved.The trocar was inserted with rotation.Patient was high bmi, staff don¿t recall anything out of the ordinary regarding difficulty during insertion.Intervention: tip retrieved immediately by the surgeon and the hospital has taken their stock of cff33 out of circulation and await instruction on how to proceed.Patient status: the patient was not affected.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24520697
Report Number2027111-2026-00417
Device Sequence Number9655745
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1570872
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE
Patient SexUnknown